# SDR FDEA202105241376

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W840220
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PNL 241QF FOUND CRACKED. REPAIRED DAMAGE ON MAIN DECK CARGO PNL 241QF AS PER B777 SRM 53-00-50-2R, REPAIR 1,   REV.38. REPAIR CLASSIFIED AS MAJOR PER GMM 06-2-100.
